Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 27, 2026, 5:31 AM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2026, 5:31 AM EST (10:31 UTC)
- Expired
- Jan 28, 2026, 9:44 AM EST
- In force
- 28 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
670 WHUS71 KPHI 271031 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 531 AM EST Tue Jan 27 2026 ANZ450>455-280015- /O.CAN.KPHI.GL.W.0004.000000T0000Z-260127T1100Z/ /O.NEW.KPHI.SC.Y.0014.260127T1031Z-260128T1100Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-260127T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 531 AM EST Tue Jan 27 2026 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 6 AM EST Wednesday. For the Freezing Spray Advisory, until 1 PM EST this afternoon. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A period of below Small Craft Advisory conditions is possible this afternoon before winds increase again tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-271300- /O.CAN.KPHI.SC.Y.0013.000000T0000Z-260127T1100Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-260127T1300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 531 AM EST Tue Jan 27 2026 ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Moderate accumulation of freezing spray. * WHERE...Delaware Bay. * WHEN...Until 8 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. && $$
5 follow-up statements
826 WHUS71 KPHI 271259 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 759 AM EST Tue Jan 27 2026 ANZ430-431-271400- /O.CAN.KPHI.UP.Y.0002.000000T0000Z-260127T1300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 759 AM EST Tue Jan 27 2026 ...FREEZING SPRAY ADVISORY IS CANCELLED... With diminishing winds, the threat for freezing spray continues to diminish. $$ ANZ450>455-280200- /O.CON.KPHI.SC.Y.0014.000000T0000Z-260128T1100Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-260127T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 759 AM EST Tue Jan 27 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 6 AM EST Wednesday. For the Freezing Spray Advisory, until 1 PM EST this afternoon. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A period of below Small Craft Advisory conditions is possible this afternoon before winds increase again tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
271 WHUS71 KPHI 271728 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1228 PM EST Tue Jan 27 2026 ANZ430-431-281100- /O.NEW.KPHI.UP.Y.0003.260128T0500Z-260128T1200Z/ /O.EXB.KPHI.SC.Y.0014.260128T0500Z-260128T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1228 PM EST Tue Jan 27 2026 ...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST WEDNESDAY... * WHAT...For the Freezing Spray Advisory, moderate accumulation of freezing spray expected. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 25 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From midnight tonight to 7 AM EST Wednesday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-281100- /O.EXT.KPHI.SC.Y.0014.000000T0000Z-260128T1500Z/ /O.EXT.KPHI.UP.Y.0002.000000T0000Z-260128T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1228 PM EST Tue Jan 27 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... ...FREEZING SPRAY ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
665 WHUS71 KPHI 280534 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1234 AM EST Wed Jan 28 2026 ANZ450>455-281500- /O.CON.KPHI.SC.Y.0014.000000T0000Z-260128T1500Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-260128T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1234 AM EST Wed Jan 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-281200- /O.CON.KPHI.SC.Y.0014.000000T0000Z-260128T1200Z/ /O.CON.KPHI.UP.Y.0003.000000T0000Z-260128T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1234 AM EST Wed Jan 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Delaware Bay. * WHEN...Until 7 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
394 WHUS71 KPHI 280955 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 455 AM EST Wed Jan 28 2026 ANZ430-431-281100- /O.CAN.KPHI.SC.Y.0014.000000T0000Z-260128T1200Z/ /O.CAN.KPHI.UP.Y.0003.000000T0000Z-260128T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 455 AM EST Wed Jan 28 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... Winds and seas will continue to lower this morning. $$ ANZ450>455-281500- /O.CON.KPHI.SC.Y.0014.000000T0000Z-260128T1500Z/ /O.CON.KPHI.UP.Y.0002.000000T0000Z-260128T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 455 AM EST Wed Jan 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. For the Freezing Spray Advisory, moderate accumulation of freezing spray. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 AM EST this morning. * IMPACTS...Operating a vessel in freezing spray is hazardous. Freezing spray may render mechanical and electronic components inoperative. Ice accretion on decks and superstructures may result in some loss of stability. Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare for ice accumulation on their vessel and consider altering plans to avoid or mitigate these hazardous conditions. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
304 WHUS71 KPHI 281444 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 944 AM EST Wed Jan 28 2026 ANZ450>455-281545- /O.CAN.KPHI.SC.Y.0014.000000T0000Z-260128T1500Z/ /O.CAN.KPHI.UP.Y.0002.000000T0000Z-260128T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 944 AM EST Wed Jan 28 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... Widespread wind gusts continue to diminish to less than 25 kt. The diminishing winds will also allow the threat for freezing spray to diminish. As a result, both the Small Craft Advisory and the Freezing Spray Advisory have been cancelled. $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 5:31 AM EST, 0 minutes earlier. Its key messages:
- 1. A prolonged stretch of dangerous (and potentially record- setting) cold settles over the region this week and possibly into the weekend, with daytime highs well below freezing and overnight lows in the single digits, resulting in below zero wind chills. 2. We are monitoring the potential for a coastal storm next weekend. While forecast confidence regarding specific impacts remains low, there are concerns the storm may track close enough to the region to bring at least some impacts to portions of our forecast area.
Area forecast discussion, Jan 27, 5:31 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
531 AM EST Tue Jan 27 2026
.WHAT HAS CHANGED...
No changes to the Cold Weather Advisory and associated forecast
for very cold temperatures to dominate for the next week. There
remain concerns that a coastal storm may impact the area next
weekend.
&&
.KEY MESSAGES...
1. A prolonged stretch of dangerous (and potentially record-
setting) cold settles over the region this week and possibly
into the weekend, with daytime highs well below freezing and
overnight lows in the single digits, resulting in below zero
wind chills.
2. We are monitoring the potential for a coastal storm
next weekend. While forecast confidence regarding specific
impacts remains low, there are concerns the storm may track
close enough to the region to bring at least some impacts to
portions of our forecast area.
&&
.DISCUSSION...
KEY MESSAGE 1...A prolonged stretch of dangerous (and
potentially record- setting) cold settles over the region this
week and possibly into the weekend, with daytime highs well
below freezing and overnight lows in the single digits,
resulting in below zero wind chills.
After morning lows in the single digits most areas, highs today
will only climb into the teens N/W and low/mid 20s most other
areas. These highs will be some 5 to 10 degrees colder than on
Monday. Lows Tuesday night will again mainly be in the single
digits. Wind chill levels this upcoming night will once again be
in the 0 to -10 degree most spots and closer to -15 for Mount
Pocono. We will continue with the Cold Weather Advisory until
10AM Wednesday.
A reinforcing shot of cold air comes tonight as a cold front
sweeps through. It will be moisture starved though and not
expecting any precipitation. The bigger impact will be
temperatures taking even more of a tumble. While the Cold
Weather Advisory expires Wednesday morning, some sort of
headline will be needed Wednesday night through Friday night.
The question remains whether it would be a Cold Weather Advisory
or Extreme Cold Warning. The current forecast has daytime highs
only in the mid to upper teens each day with temperatures
possibly getting above 20 (but not much higher) south and east
of I-95. Overnight lows on Wednesday night through Friday night
will either be low single digits or below zero region wide.
Factor in an elevated wind with a modest pressure gradient
overhead, and wind chills end up well below zero for most of the
area Wednesday night through Friday night to as low as the
negative teens and 20s near and especially NW of the I-95
corridor (below -20 values over the Poconos). This will be bone
chilling cold that will have impacts to energy infrastructure
and could result in frostbite and hypothermia within minutes if
not layered up.
Overall, it is exceedingly rare to get this combination of
length and magnitude of an arctic airmass for this area and it
should be taken seriously for those who have to venture out in
the cold for extended periods of time.
KEY MESSAGE 2...We are monitoring the potential for a coastal
storm next weekend. While forecast confidence regarding specific
impacts remains low, there are concerns the storm may track
close enough to the region to bring at least some impacts to
portions of our forecast area.
Deterministic and ensemble guidance continue to show the
potential of some sort of system developing off the Mid-Atlantic
coast next weekend. The latest deterministic models are trending
towards a coastal scraper, with direct hits along the shore and
Delmarva, while the Poconos and nearby locales are spared
completely.
In terms of probabilities and potential impacts....the latest
NBM has 24 hour probabilities of snowfall > 4 inches around 20
to 25 percent north and western zones, around 40 percent I-95
corridor, near 50 percent immediate coast. In terms of timing,
if this storm affects us it could arrive as early as late day
Saturday and then last through Sunday. It should also be noted
that this storm may have significant winds with it such that
even if the center of the storm tracks well offshore, coastal
areas could still have strong winds.
Overall, it bears watching to see how things shake out over the
next few days and how guidance handles the features in the wake
of yesterday's storm. What there is high confidence in is that
there will be a cold airmass in place, more than sufficient for
snow at least at the storm's onset, if we get it. It will
generally stay very cold through next weekend into at least the
beginning of next week.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...
Today... VFR. Increasing high clouds this morning and then low
clouds (CIGS 050-060) later this afternoon. West winds 10 or 15
kts with gusts around 20 kts developing. High confid.
Tonight... VFR. Low clouds (060) then decreasing overnight.
Winds shifting to West and remaining around 10 knots. High
confid.
Outlook...
Wednesday through Friday night...Generally VFR.
Saturday...Potential for increasing winds and sub VFR
conditions arrived during the latter part of the day or at night
depending on track of coastal storm.
&&
.MARINE...
Winds and seas will continue to diminish this morning. The Small
Craft flag for Delaware Bay has been taken down. The Gale Warning
on the ocean has been changed to a Small Craft flag. It'll continue
into tonight for 4 to 5 ft seas much of the time. Winds will increase
again tonight following a cold front passage. Fair today and tonight.
Outlook...
Wednesday through Friday night...SCA conditions probable, at
least at times. Wind gusts to 30 kt. Wave heights up to 5 feet.
Saturday...Gale Force Winds possible. Wind gusts to 35 kt. Wave
heights up to 5 feet. Chance of snow.
&&
.CLIMATE...
Potentially record-breaking cold is expected later this week
with a chance for some of our climate sites to set record low
temperatures AND record low maximum temperatures.
Record Low Temperatures and Record Low High Temperatures for:
January 29
Site Low/Year Low Max Temperature/Year
ABE -9/1963 12/1977
ACY 0/1966 18/1977
PHL -5/1963 18/1977
ILG 0/1961 18/1966
RDG -4/1987 18/1902
TTN 0/1873 17/1977
MPO -21/1988 7/1966
GED -6/1966 18/1966
55N 7/1966 22/2014
January 30
Site Low/Year Low Max Temperature/Year
ABE -5/1928 14/1934
ACY -3/2014 19/1965
PHL 7/2019 18/1965
ILG 3/2014 16/1934
RDG -1/2014 9/2013
TTN 4/2014 12/1873
MPO -15/1965 7/1934
GED -5/2014 24/2010
55N 8/1935 18/1934
January 31
Site Low/Year Low Max Temperature/Year
ABE -9/1948 14/2019
ACY 0/1948 20/2019
PHL 3/1948 18/2019
ILG 3/1948 19/2019
RDG -5/2019 14/2019
TTN -1/1920 16/2019
MPO -15/1908 4/2019
GED 1/1948 23/2019
55N 4/1948 19/2019
Not all records will be challenged or broken, but some
could fall over the coming days and nights.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Cold Weather Advisory until 10 AM EST Wednesday for PAZ054-055-
060>062-070-071-101>106.
NJ...Cold Weather Advisory until 10 AM EST Wednesday for NJZ001-
007>010-012>027.
DE...Cold Weather Advisory until 10 AM EST Wednesday for DEZ001>004.
MD...Cold Weather Advisory until 10 AM EST Wednesday for MDZ012-015-
019-020.
MARINE...Freezing Spray Advisory until 8 AM EST this morning for ANZ430-
431.
Small Craft Advisory until 6 AM EST Wednesday for ANZ450>455.
Freezing Spray Advisory until 1 PM EST this afternoon for
ANZ450>455.
&&
DISCUSSION...OHara/RCM
AVIATION...OHara/RCM
MARINE...OHara/RCMHazardous weather outlook, Jan 27, 5:04 AM EST, 27 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 504 AM EST Tue Jan 27 2026 MDZ012-015-019-020-281015- Kent MD-Queen Annes-Talbot-Caroline- 504 AM EST Tue Jan 27 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Cold Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Cold Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 8:16 PM EST | Special Weather Statement | PHI | Monmouth | 44 min |
| Jan 26, 10:55 PM EST | Small Craft Advisory | PHI | 7 hr | |
| Jan 27, 12:28 PM EST | Heavy Freezing Spray Advisory | PHI | 16 hr |
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.